MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC PINK MIMX

MIO; UNO INSET II 60/6 PCC PINK MIMX
Model Number MMT-923
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient experienced high blood glucose level and diabetic ketoacidosis due to a kinked cannula but there was no alarm from the pump.Consequently, on (b)(6) 2020, she was admitted to the hospital with blood glucose level of 30 mmol/l, where intravenous insulin drip was administered as corrective treatment which resolved the issue.The patient was hospitalized for five days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC PINK MIMX
MDR Report Key11139055
Report Number3003442380-2021-00106
Device Sequence Number631547
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-923
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/08/2021
Patient Sequence Number1